# SDR WX0A1900010074081

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 47,466 hours, 30,968 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FASTENER CRACK ON PRESS PNL TO FLEX BRKT AT FR 36//C/W EO E5331-0006/-0007 AD 2018-06-04, INSPECTION AND REPAIR OF FR 35-FR 36 PRESSURE PLATE ATTACHMENT HOLES, MODIFICATION OF FR 35-FR36 PRESSURE PANEL ATTACHMENT HOLES"
